| Model Number |
1012271-20 |
| Medical Device Problem Codes |
Material Separation (1562); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during advancement interaction with the guiding catheter resulted in the reported difficult to position.Manipulation of the device resulted in the reported material separation.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that during advancement of the 2.25x20 mm trek rx through the guide catheter, the trek met resistance and the shaft of the trek separated in two pieces in the guide catheter.The guide catheter and the separated trek were removed together as a unit.The same guide catheter was used with another same size trek to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was received.